- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 818703, 11 pages
A Note on Fractional Differential Equations with Fractional Separated Boundary Conditions
1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece
Received 21 January 2012; Accepted 8 February 2012
Academic Editor: Shaher Momani
Copyright © 2012 Bashir Ahmad and Sotiris K. Ntouyas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [15 citations]
The following is the list of published articles that have cited the current article.
- Bashir Ahmad, and Sotiris K. Ntouyas, “Fractional differential inclusions with fractional separated boundary conditions,” Fractional Calculus And Applied Analysis, vol. 15, no. 3, pp. 362–382, 2012.
- Bashir Ahmad, and Ahmed Alsaedi, “Nonlinear fractional differential equations with nonlocal fractional integro-differential boundary conditions,” Boundary Value Problems, 2012.
- Xiaoyou Liu, and Zhenhai Liu, “Existence Results for Fractional Differential Inclusions with Multivalued Term Depending on Lower-Order Derivative,” Abstract and Applied Analysis, vol. 2012, pp. 1–24, 2012.
- Xiaoyou Liu, and Xi Fu, “Control Systems Described by a Class of Fractional Semilinear Evolution Equations and Their Relaxation Property,” Abstract and Applied Analysis, vol. 2012, pp. 1–20, 2012.
- Xiaoyou Liu, and Zhenhai Liu, “Separated boundary value problem for fractional differential equations depending on lower-order derivative,” Advances in Difference Equations, 2013.
- Bashir Ahmad, Sotiris K. Ntouyas, and Afrah Assolami, “Caputo type fractional differential equations with nonlocal Riemann-Liouville integral boundary conditions,” Journal of Applied Mathematics and Computing, vol. 41, no. 1-2, pp. 339–350, 2013.
- Ahmed Alsaedi, Sotiris K. Ntouyas, Ravi P. Agarwal, and Bashir Ahmad, “A nonlocal multi-point multi-term fractional boundary value problem with Riemann-Liouville type integral boundary conditions involving two indices,” Advances in Difference Equations, 2013.
- Johnny Henderson, and Rodica Luca, “Positive solutions for a system of nonlocal fractional boundary value problems,” Fractional Calculus and Applied Analysis, vol. 16, no. 4, pp. 985–1008, 2013.
- Mourad Kerboua, Amar Debbouche, and Dumitru Baleanu, “Approximate Controllability of Sobolev Type Nonlocal Fractional Stochastic Dynamic Systems in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013.
- Bashir Ahmad, Sotiris K. Ntouyas, and Ahmed Alsaedi, “A Study of Nonlinear Fractional Differential Equations of Arbitrary Order with Riemann-Liouville Type Multistrip Boundary Conditions,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013.
- Mabrouk Bragdi, Amar Debbouche, and Dumitru Baleanu, “Existence of Solutions for Fractional Differential Inclusions with Separated Boundary Conditions in Banach Space,” Advances in Mathematical Physics, vol. 2013, pp. 1–5, 2013.
- Bashir Ahmad, Juan J. Nieto, Ahmed Alsaedi, and Nadia Mohamad, “On a New Class of Antiperiodic Fractional Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013.
- Xi Fu, and Xiaoyou Liu, “Existence Results for Fractional Differential Equations with Separated Boundary Conditions and Fractional Impulsive Conditions,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013.
- Bashir Ahmad, and Sotiris K. Ntouyas, “A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 2, pp. 348–360, 2014.
- Huina Zhang, and Wenjie Gao, “Existence and Uniqueness Results for a Coupled System of Nonlinear Fractional Differential Equations with Antiperiodic Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.